# SDR DALA2024022302551

- Difficulty date: February 15, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 97,432 hours, 25,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Skin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DTA - ERA 615826-14 THE EXTERNAL GOGO DOUBLER WAS PREVIOUSLY FOUND WITH CORROSION DAMAGE ON THE GOGO KU STC EXTERNAL DOUBLER. THE CORROSION WAS BLENDED PER ER/A 594639-14. THE BLANKING PLATES USED TO COVER THE FUSELAGE ARE COMMON TO THE CORROSION BLENDS. ADDITIONALLY, THERE ARE MISSING FASTENERS (COMMON TO SKIN AND DOUBLER) AT THE FORWARD END OF THE LH BLANKING PLATE. CORRECTIVE ACTION: REF ERA 615826-14 AND ERA 594639-14. (0203167)
